A multidimensional filter algorithm for nonlinear equations and nonlinear least-squares

Nick Gould, Sven Leyffer, Philippe Toint

    Résultats de recherche: Contribution à un journal/une revueArticleRevue par des pairs

    20 Téléchargements (Pure)

    Résumé

    We introduce a new algorithm for the solution of systems of nonlinear equations and nonlinear least-squares problems that attempts to combine the efficiency of filter techniques and the robustness of trust-region methods. The algorithm is shown, under reasonable assumptions, to globally converge to zeros of the system, or to first-order stationary points of the Euclidean norm of its residual. Preliminary numerical experience is presented that shows substantial gains in efficiency over the traditional monotone trust-region approach. © 2004 Society for Industrial and Applied Mathematics.
    langue originaleAnglais
    Pages (de - à)17-38
    Nombre de pages22
    journalSIAM Journal on Optimization
    Volume15
    Numéro de publication1
    Les DOIs
    Etat de la publicationPublié - 1 janv. 2005

    Empreinte digitale Examiner les sujets de recherche de « A multidimensional filter algorithm for nonlinear equations and nonlinear least-squares ». Ensemble, ils forment une empreinte digitale unique.

    Contient cette citation